# SDR 2003UALA00703

- Difficulty date: September 20, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Aircraft time: 72,944 hours, 18,774 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS-FLOOR LIGHT DAMAGED DOOR 2R.   FOUND EEL TRACK COVER OFF FWD OF DOOR 2R. SECURED COVER AND OPS CHECKED EMERGENCY LIGHTS. OPS CHECKED NORMAL.
